MathSciNet Relay Station
MathSciNet bibliographic data
MR2084920 35J60 (35J25)
Khenissy, Saïma; Rey, Olivier A criterion for existence of solutions to the supercritical Bahri-Coron's problem. Houston J. Math. 30 (2004), no. 2, 587–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement